# SDR CA090428002

- Difficulty date: April 27, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 3,882 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 90002340PR
- Condition: Damaged
- Location: Mlg
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MX INSP FOLLOWING A PIECE OF BRAKE DISK FOUND ON THE APRON, ALL 4 BRAKE ASSEMBLIES ON THE ACFT WERE FOUND FAILED. 3 WERE FOUND WITH ROTORS AND STATORS BROKEN, REMAINING WAS FOUND HAVING THE CLIPS ON THE ROTORS LOOSE DUE TO WORN RIVETS/RIVET HOLES.  HERE IS A DESCRIPTION OF THE PARTS INSTALLED
